Volume 26, Issue 2 (2006)

NdM_vol26_n2_2006 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

On Riemann sums Details     PDF
Jean-Jacques Ruch, Michel Weber 1-50

On the geometry of variational calculus on some functional bundles Details     PDF
Antonella Cabras, Josef Janyška, Ivan Kolàr 51-67

Razumikhin–type theorems on stability in terms of two measures for impulsive functional differential systems Details     PDF
Ivanka M. Stamova 69-80

Multiplicatively closed bases for C (A) Details     PDF
George C. Nelson, Tuong Ton That 81-104

Translation planes of order q<sup>2</sup> admitting collineation groups of order q<sup>3</sup>u preserving a parabolic unital Details     PDF
Vikram Jha, Norman L. Johnson 105-118

Symplectic spreads and symplectically paired spreads Details     PDF
Norman L. Johnson, Oscar Vega 119-134

Bol planes of orders 3<sup>4</sup> and 3<sup>6</sup> Details     PDF
Norman L. Johnson 137-146

A Darboux theorem for generalized contact manifolds Details     PDF
David E. Blair, Luigia Di Terlizzi, Jerzy J. Konderak 147-152

Extension theorems with the range space not necessarily Dedekind complete Details     PDF
Jinxi Chen 153-160

Relative nullity foliation of the screen distribution of lightlike Einstein hypersurfaces in Lorentzian spaces Details     PDF
Cyriaque Antindogbe, Jean-Pierre Ezin, Joel Tossa 161-170

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932